Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had double mastectomy due to breast cancer. Taking Tamoxifen. Noticed lumps in neck. Serious?

In Decempber I had a double mastectomy after being diagnosed with breast cancer . All went well. No chemo or radiation needed. Just taking tamoxifen and having no side effects. I recently noticed two small (pea sized) lumps in my neck - in the center just above adam s apple. Anything to be concerned with? If so, which dr. do I ask - general practitioner or someone else? Thanks
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist, Radiation 's  Response
Double mastectomy is not clear to me. Why this operation has been selected? If you have got two different cancer at two breasts, then there should be a role of chemotherapy or even radiotherapy. Anyway as I have got no report I should not comment upon. Your treating doctor knows the issue better. Any swelling above the adam's apple less likely to come from breast, You may consult an ENT specialist.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor